Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

On testosterone replacement therapy for 3 weeks. Having heart palpitations and insomnia. Possible side effects?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 1998
Answered : 415 Questions
Question
I have been on testosterone replacement therapy for 3 weeks. Having heart palpitations and insomnia. Possible side effects? I'm 66 with normal T for that age. Thanks!
Posted Wed, 15 Aug 2012 in Sleep Disorders
 
 
Answered by Dr. Susanta Padhy 1 hour later
Hi XXXXXX

Thanks for the query

Testosterone can be administered by various methods like injection, patch etc.

Side effect profile depends on the formulation that you are using and also the dose and dosage used. Please clarify .

Also, can you mention me the condition for which this is indicated

Do you have any other symptoms other than palpitation and insomnia ?

I would be glad to answer your query after I receive above clarifications

Thank you and I look forward to your reply
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor